# SDR AALA202012169006

- Difficulty date: December 14, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 65,137 hours, 24,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  1R DOOR ARM/DISARM LEVER VIBRATED TO DISARM POSITION INFLIGHT.  ACCOMPLISHED RIG AND CHECK OF R1 DOOR, PER AMM 52-11-22-820-001-A AND READJUSTED THE SLIDE FOLD FOR R1 DOOR.
